MAUDE Adverse Event Report: ACUTRONIC MEDICAL SYSTEMS AG MONSOON III; VENTILATOR, CONTINUOUS, FACILITY USE

ACUTRONIC MEDICAL SYSTEMS AG MONSOON III; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number MONSOON III + HFJV UNIVERSAL UNIT +ETCO2
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.The technical support attributed the reported issue to the defective linear valves of the blender (air side).The customer reported that the faulty components have been replaced.
 
Event or Problem Description
The customer reported that the device was experiencing "fio2 not stable".At this time, there was no information provided regarding patient involvement in this event.

Brand Name
MONSOON III
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ACUTRONIC MEDICAL SYSTEMS AG
fabrik im schiffli
hirzel, 8816
SZ  8816
MDR Report Key9077989
Report Number8031033-2019-00007
Device Sequence Number2976264
Product Code CBK
UDI-Device Identifier07640140861616
UDI-Public(01)07640140861616
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONSOON III + HFJV UNIVERSAL UNIT +ETCO2
Device Catalogue Number7700.US
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1